What should I do if I experience side effects?
You do not need to worry if you experience mild side effects such as a mild headache or nasal congestion. These side effects are temporary and they will stop as the drug loses its effectiveness.
However, if you experience a serious side effect, you may need medical attention. A serious side effect of Levitra is sudden loss of vision. You need to get treated without delay in the unlikely event that this occurs.
Like other erectile dysfunction medications, Levitra has been reported to cause a side effect called priapism in some cases. Priapism is a painful or prolonged erection. It can cause permanent damage to your penis if it is not treated without delay.
You also need to seek advice if you notice a decrease in your ability to hear.
If you experience any side effects not mentioned in the patient leaflet you should discuss them with a doctor, too. The same applies if any side effect becomes bothersome or persists after you have stopped taking Levitra.